Asymptotic Behaviour of Ruin Probabilities in a General Discrete Risk Model Using Moment Indices

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalJournal of Theoretical Probability
Volume28
Issue number4
Pages (from-to)1380-1405
Number of pages26
ISSN0894-9840
DOIs
Publication statusPublished - Dec 2015
MoE publication typeA1 Journal article-refereed

Fields of Science

  • Insurance mathematics
  • Ruin theory
  • Moment index
  • Perpetuity
  • Heavy tailed
  • STOCHASTIC ECONOMIC-ENVIRONMENT
  • FINANCIAL RISKS
  • FINITE-TIME
  • INSURANCE
  • PERPETUITIES
  • INVESTMENTS
  • EQUATIONS
  • 111 Mathematics

Cite this

@article{987263e522054719919a2eecd1d23c7b,
title = "Asymptotic Behaviour of Ruin Probabilities in a General Discrete Risk Model Using Moment Indices",
keywords = "Insurance mathematics, Ruin theory, Moment index, Perpetuity, Heavy tailed, STOCHASTIC ECONOMIC-ENVIRONMENT, FINANCIAL RISKS, FINITE-TIME, INSURANCE, PERPETUITIES, INVESTMENTS, EQUATIONS, 111 Mathematics",
author = "Jaakko Lehtomaa",
year = "2015",
month = "12",
doi = "10.1007/s10959-014-0547-y",
language = "English",
volume = "28",
pages = "1380--1405",
journal = "Journal of Theoretical Probability",
issn = "0894-9840",
publisher = "SPRINGER NEW YORK LLC",
number = "4",

}

Asymptotic Behaviour of Ruin Probabilities in a General Discrete Risk Model Using Moment Indices. / Lehtomaa, Jaakko.

In: Journal of Theoretical Probability, Vol. 28, No. 4, 12.2015, p. 1380-1405.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Asymptotic Behaviour of Ruin Probabilities in a General Discrete Risk Model Using Moment Indices

AU - Lehtomaa, Jaakko

PY - 2015/12

Y1 - 2015/12

KW - Insurance mathematics

KW - Ruin theory

KW - Moment index

KW - Perpetuity

KW - Heavy tailed

KW - STOCHASTIC ECONOMIC-ENVIRONMENT

KW - FINANCIAL RISKS

KW - FINITE-TIME

KW - INSURANCE

KW - PERPETUITIES

KW - INVESTMENTS

KW - EQUATIONS

KW - 111 Mathematics

U2 - 10.1007/s10959-014-0547-y

DO - 10.1007/s10959-014-0547-y

M3 - Article

VL - 28

SP - 1380

EP - 1405

JO - Journal of Theoretical Probability

JF - Journal of Theoretical Probability

SN - 0894-9840

IS - 4

ER -